# SDR 20000828SH016

- Difficulty date: July 7, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Make and model: Boeing 727
- System (JASC): 2730 · Elevator Control System
- Part: Housing
- Part number: 401606223
- Condition: Cracked
- Location: Seal Plate
- Component: Elev Feel Comput, Moog
- Component part number: 401602728A
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSY IS CRACKED ON THE SEAL PLATE SEALING SURFACE ON THE LEFT SIDE OF THE HOUSING, SYSTEM ''B''.  POSSIBLE CAUSE, HOUSING ASSY IS MADE FROM MAGNESIUM ALLOY AND IS EXTREMELY SUSPECTIBLE TO DISSIMILAR METAL CORROSION AND CRACKS.  (X)
